| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 44 Number 6
Volume 44 Number 6
Volume 44 Number 6
Volume 44 Number 6
Volume 44 Number 5
Volume 44 Number 4
Earlier issues
Volume 43S Number 1 Volume 43 Number 1 Volume 43 Number 2

previous article next article 1

Research articles

ScienceAsia 43(2017): 47-55 |doi: 10.2306/scienceasia1513-1874.2017.43.047

Nonlocal boundary value problems for fractional differential inclusions with Erdélyi-Kober fractional integral boundary conditions

Sotiris�K.�Ntouyasa,b, Jessada�Tariboonc,*

ABSTRACT:     We study a new class of boundary value problems consisting of a fractional differential inclusion of Riemann-Liouville type and Erdélyi-Kober fractional integral conditions. Some new existence results for convex as well as nonconvex multivalued maps are obtained by using standard fixed-point theorems. Some illustrative examples are also presented.

Download PDF

22 Downloads 535 Views

a Department�of�Mathematics, University�of�Ioannina, 451�10�Ioannina, Greece
b Nonlinear�Analysis�and�Applied�Mathematics�(NAAM)-Research�Group, Department�of�Mathematics, Faculty�of�Science, King�Abdulaziz�University, P.O.�Box�80203, Jeddah�21589, Saudi�Arabia
c Nonlinear�Dynamic�Analysis�Research�Centre, Department�of�Mathematics, Faculty�of�Applied�Science, King�Mongkut's�University�of�Technology�North�Bangkok, Bangkok�10800�Thailand

* Corresponding author, E-mail: jessada.t@sci.kmutnb.ac.th

Received 27 May 2017, Accepted 0 0000